Vol. 34, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Sets which can be missed by side approximations to spheres

James W. Cannon

Vol. 34 (1970), No. 2, 321–334
Abstract

In this paper it is proved that a 2-sphere S in Ea can be side approximated from IntS so as to miss a closed subset X of S if and only if (S IntS) X is I-ULC.

Mathematical Subject Classification
Primary: 54.78
Milestones
Received: 30 September 1969
Revised: 5 December 1969
Published: 1 August 1970
Authors
James W. Cannon
Brigham Young University
279 TMCB
Provo UT 84602
United States
http://math.byu.edu/~cannon/